# SDR DXTA200702110

- Difficulty date: April 15, 2007
- Submitted: April 17, 2007
- Operation: Air carrier
- Aircraft: N393QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600393
- Aircraft time: 9,444 hours, 7,680 cycles
- Engine: Pwa JT15D5
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Weak
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FO BRAKES VERY SOFT AND SPONGY. F/O BRAKE PEDALS TRAVELS TO THE STOP. CAPTAINS SIDE SOFT AS WELL.  BLEED BRAKE PER CITATION 560 M/M 32-42-00.  OPS AND LEAK CHECK GOOD AT THIS TIME.
